MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE 5

MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE 5
Model Number 01.36.165
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year from primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised stem, head, and liner and also implanted a dm coverter.Surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17-jun-2025: lot 2211325: (b)(4) items manufactured and released on 18-10-2022 expiration date: 2027-10-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
SMS STEM
Common Device Name
SMS COLLARED SOLID STEM LAT SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22402969
Report Number3005180920-2025-00620
Device Sequence Number8293831
Product Code LZO
UDI-Device Identifier07630345701879
UDI-Public07630345701879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.165
Device Lot Number2211325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale